My Daughter Shelby (14) had the Gardasil Shot. She was fine for a short while, then started to vomit everyday for a month, with a low grade fever, abdominal pain and fatigue. The pain increased and was unbearable in her abdomen and in her back and she was hospitilized for a week. During that time her kidneys started to shut down.
They tested her for everything under the sun, Head MRI, Abdominal/Pelvic Cat Scans, tests for Lupus, Chrohns, Mono, Strep, Carcinoids syndrome, Endoscopy and Colonscopy to name just a few. She also started to develop a strange bright red rash on her face, neck and chest. She also developed high blood pressure during this time and had to be put on blood pressure meds.
After her release the abdominal pain lessened, however, she had periods throughout the day where she felt as if she was going to pass out. The rashes continued. Extreme fatigue. Then the abdominal pain started again. It was awful to have it return when we thought she was on the road to recovery. She would curl herself up in a ball and scream, it hurt so bad. She was again hospitalized. The pain always started in her upper left hand side of her abdomen. The doctor said that nothing was technically there, but they repeated the MRI, and did a stomach emptying test. None of the tests showed anything.
The doctors started to say that she was “Stressed” out, and needed a psych consult, because they couldn’t find anything. (Doctors cop out when they can’t identify the cause.) This encounter left Shelby sobbing. She left the hospital still in pain with no diagnosis. It was heartbreaking.
Our family in California urged us to try to find someone there to help Shelby (we are from Omaha), so we packed up the kids and went over there. She had severe abdominal pains when we first arrived there and ended up in the emergency room once again, CAT Scan negative. She was ill for three months straight in and out of hospitals, doctors offices, and specialists.
She is finally doing better, with the help of a nutritionist, who had to do intensive work with her, both Chiropractic, and supplemental to repair a condition called Intestinal Permeabilty or Leaky Gut. Her body basically was so inflammed and ill, that when she ate her body thought that the food or was some type of an invader and her immune system was fighting to respond to it. It was just so over-run with these toxins that it couldn’t handle normal functions. It was awful to watch her go through. Some traditional doctors are so short minded that if they don’t find a typical diagnosis they just stop looking. Thank God for other options.
Please do not allow any doctor to give this medication to your girls. It has been a horrible struggle for our daughter and our family as a whole. Research, read testimonies. It has not been proven, most doctors don’t know anything about this shot. They only know what Merck is releasing, which paints a very rosy picture. This picture doesn’t show how truly devastating this drug is. It is destroying lives. Many girls are affected worse than my daughter.
Read Full Post »